Skip to content
Really, really scared
avatar
arc042 posted:
Well, I haven't taken a test yet, but I'm worrying myself sick. Here's the situation:

I've been on dep provera since April and have had two shots (on time) since. My period initially was continuous, until the second one when it abruptly stopped and I haven't had one since (which I know is normal with the shot).

My concern is this: I've been feeling an odd fluttering in my lower abdomen and a slight change there, especially when I lay on my stomach. I've always been prone to nausea in the morning due to stress but it hasn't been anything severe/noticeable lately. Other than this odd feeling in my abdomen, some swelling of my belly, and a lack of a period, I'm not exibiting any other signs (sore breasts, fatigue, color of the nipples).

Can anyone give me any advice? I'm pretty terrified right now. I'm 24 and about to start my first year in school.
Reply
 
avatar
Byroney_WebMD_Staff responded:
Dear arc042,

Take a Home Pregnancy Test so you can stop worrying. Pregnancy is never diagnosed on symptoms alone, because so many things can cause "pregnancy-like" symptoms. In fact, if you read the information the doctor gave you about Depo Provera , you may see some of the things you've mentioned listed there. You'll also see it's 99% effective.

Best of luck in college!

Byroney


Spotlight: Member Stories

Hi everyone so i had a period in september but didnt have one in october so about 3 days ago in the middle of the night i got up to go to the bathroom...More

Helpful Tips

Pregnancy
Hey guys I need help, so I been feeling pregnant and I have all the systems Like cramping, then brown spotting, boob hurts, vaginal ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.